umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A Note on Bernstein's Theorems
Umeå University, Faculty of Science and Technology, Department of mathematics.
University of Krakow.
1995 (English)In: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 81, no 3, 316-322 p.Article in journal (Refereed) Published
Abstract [en]

There is given a completion to Theorem 3.3 of [11] by showing that on compact subsets of R N (or C N) preserving Markov′s inequality, some speed of polynomial approximation leads to Lipschitz- and Zygmund-type classes of functions.

Place, publisher, year, edition, pages
1995. Vol. 81, no 3, 316-322 p.
Keyword [en]
Approximation theory. Bernstein's theorem.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-37674DOI: 10.1006/jath.1995.1053OAI: oai:DiVA.org:umu-37674DiVA: diva2:369669
Available from: 2010-11-11 Created: 2010-11-11 Last updated: 2017-12-12Bibliographically approved
In thesis
1. Two versions of Markov's inequality
Open this publication in new window or tab >>Two versions of Markov's inequality
1993 (English)Doctoral thesis, comprehensive summary (Other academic)
Place, publisher, year, edition, pages
Umeå: Umeå universitet, 1993. 62 p.
Series
Doctoral thesis / Umeå University, Department of Mathematics, ISSN 1102-8300 ; 5
Keyword
Approximation theory, Markov's inequality
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:umu:diva-37675 (URN)
Supervisors
Available from: 2010-11-25 Created: 2010-11-11 Last updated: 2010-11-25Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Lithner, Johan
By organisation
Department of mathematics
In the same journal
Journal of Approximation Theory
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 70 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf